- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2019 12 (4)
- Authors
- Malass, Ihsane; Tarkhanov, Nikolai
- Contact information
- Malass, Ihsane: Institute for Mathematics University of Potsdam Karl-Liebknecht-Str. 24/25, Potsdam, 14476 Germany; ihsane ; Tarkhanov, Nikolai: Institute for Mathematics University of Potsdam Karl-Liebknecht-Str. 24/25, Potsdam, 14476 Germany;
- Keywords
- De Rham complex; cohomology; Hodge theory; Neumann problem
- Abstract
We discuss canonical representations of the de Rham cohomology on a compact manifold with boundary. They are obtained by minimising the energy integral in a Hilbert space of differential forms that belong along with the exterior derivative to the domain of the adjoint operator. The corresponding Euler- Lagrange equations reduce to an elliptic boundary value problem on the manifold, which is usually referred to as the Neumann problem after Spencer
- Pages
- 455–465
- DOI
- 10.17516/1997-1397-2019-12-4-455-465
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/111814
Journal of Siberian Federal University. Mathematics & Physics / The de Rham Cohomology through Hilbert Space Methods
Full text (.pdf)